# SDR SWAA2014082931414

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 30,068 hours, 17,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER FLOOR EXIT LIGHT SIGN LENS MISSING.  INSTALLED LENS IAW SIP.
